Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Sensitive legs, red spots. What does it mean? Smoking okay?

Hi, I m a 31 one year old female who s experiencing very sensitive legs to the touch, just below the knees to the ankles. A few weeks ago I noticed red/pink spots.They do not hurt when I touch them. Does anyone know what this would be? I don t take any medications and is healthy as far as I know. I m not over weight, doesn t smoke and likes to have a cocktail or two at night each night.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Your description is not enough to come to a conclusion about anything. Leg sensitiveness could be due to several problems like anemia, jaundice, primary aldosteronism, diabetis, Vitmin B1 deficiency, anxiety or stress, over work etc.

You need to find out. To find out consult your general physician. The spots might not be related to your basic problem. Still visit a GP.

Get well soon.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor